Upcoming Events

No events

Login



Search

SFI logo

Publications

 

Year: 2013

  • Ewald, C.-O., Menkens, O. & Ting, S. H. (2013). Asian and Australian options: A common perspective. Journal of Economic Dynamics and Control, 37(5), 1001 - 1018. [More] [Online version]
  • Appleby, J., Krol, K. & Daniels, J. (2013). A Black-Scholes Model with Long Memory. Statistics and Probability Letters, 11pp. [More] [Full text]
  • Appleby, J., Riedle, M. & Swords, C. (2013). Bubbles and crashes in a Black-Scholes model with delay. Finance and Stochastics, 17(1), 1-30. [More] [Full text]

Year: 2012

  • Appleby, J. & Daniels, J. (2012). Necessary and sufficient conditions for periodic decaying resolvents in linear discrete convolution Volterra equations and applications to ARCH(∞) processes. Computers and Mathematics with Applications, 64(7), 2312-2325. [More] [Full text]
  • Appleby, J. & McCarthy, M. (2012). Preservation of the growth rates of delay differential equations by Euler schemes with non--uniform step sizes. Computers and Mathematics with Applications, 64(7), 2251-2261. [More] [Full text]
  • Appleby, J. & Daniels, J. (2012). Long run behaviour of the autocovariance function of ARCH infinity models. Journal of Mathematical Analysis and Applications, 392(2), 148-170. [More] [Full text]
  • Korn, R., Menkens, O. & Steffensen, M. (2012). Worst–Case-Optimal Dynamic Reinsurance for Large Claims. European Actuarial Journal, 2(1), 21–48. [More] [Online version]

Year: 2011

  • Appleby, J. & Cheng, J (2011). On the Asymptotic Stability of a Class of Perturbed Ordinary Differential Equations with Weak Asymptotic Mean Reversion. In, pages 1-36. [More] [Full text]
  • Appleby, J., Cheng, J. & Rodkina, A. (2011). Characterisation of the Asymptotic Behaviour of Scalar Linear Differential Equations with Respect to a Fading Stochastic Perturbation. Discrete and Continuous Dynamical Systems, Supplement, 79-90. [More] [Full text]
  • Appleby, J. & Daniels, J. (2011). Exponential growth in the solution of an affine stochastic differential equation with an average functional. Discrete and Continuous Dynamical Systems, Supplement, 91-101. [More] [Full text]
  • Sexton, C., Hanzon, B. & Olivi, M. (2011). Rational Approximation of Transfer Functions for Non-Negative EPT Densities. [More] [Full text]
  • Hanzon, B. & Holland, F. (2011). Non-negativity analysis for Exponential-Polynomial-Trigonometric Functions on the non-negative real half-line. [More] [Full text]
  • Forde, M. & Jacquier, A. (2011). Small-time asymptotics for an uncorrelated Local-Stochastic volatility model. Applied Mathematical Finance. [More] [Online version]
  • Yang, Z., Ewald, C.-O. & Menkens, O. (2011). Pricing and Hedging of Asian Options: Quasi-Explicit Solutions via Malliavin Calculus. Mathematical Methods of Operations Research, 74(1), 93-120. [More] [Online version]
  • Forde, M. (2011). Large-time asymptotics for general stochastic volatility and time-changed Lévy models. [More] [Online version]
  • Forde, M., Figueroa-López, J. E. & Jacquier, A. (2011). The large-time smile and skew for exponential Lévy models. [More] [Online version]
  • Appleby, J., Reynolds, D. & Gyori, I. (2011). History--dependent decay rates for a logistic equation with infinite delay. Proceedings of the Royal Society of Edinburgh, 141A, 23-44. [More] [Full text]
  • Appleby, J. & Krol, K. (2011). Long Memory in a Linear Stochastic Volterra Differential Equation. Journal of Mathematical Analysis and Applications, 380(2), 814-830. [More] [Full text]
  • Amann, A., Brokate, M., Rachinskii, D. & Temnov, G. (2011). Distribution of return point memory states for systems with stochastic inputs. Journal of Physics: Conference Series, 268(1). [More] [Online version]
  • Carroll, T. & O'Connor, T. (2011). GARCH-type volatility models and the ISEQ Index. [More] [Full text]
  • Hanzon, B. & Sexton, C. (2011). State Space Calculations for two-sided EPT Densities with Financial Modelling Applications. [More] [Full text]
  • Guasoni, P., Huberman, G. & Wang, Z. (2011). Performance Maximization of Actively Managed Funds. Journal of Financial Economics. [More] [Online version]
  • Guasoni, P. & Robertson, S. (2011). Portfolios and Risk Premia for the Long Run. Annals of Applied Probability. [More] [Online version]
  • Denis, E., Guasoni, P. & Rasonyi, M. (2011). The Fundamental Theorem of Asset Pricing under Transaction Costs. [More] [Online version]
  • Obloj, J. & Guasoni, P. (2011). The Incentives of Hedge Fund Fees and High-Water Marks. [More] [Online version]
  • Forde, M., Jacquier, A. & Mijatovic, A. (2011). A note on essential smoothness in the Heston model. Finance and Stochastics. [More] [Online version]
  • Forde, M. (2011). Large-time asymptotics for an uncorrelated stochastic volatility model. Statistics and Probability Letters. [More] [Online version]

Year: 2010

  • Hutchinson, M. C. & Gallagher, L. (2010). Convertible Bond Arbitrage: Risk and Return. Journal of Business Finance & Accounting, 37(1-2), 206-241. [More] [Online version]
  • Jablonska, M., Mayrhofer, A. & Gleeson, J. P. (2010). Stochastic simulation of the uplift process for the Irish electricity market. Mathematics-in-Industry Case Studies Journal. Retrieved from http://www.micsjournal.ca/index.php/mics/article/view/23/23. [More] [Online version]
  • Hanzon, B. & Holland, F. (2010). BFS Toronto Poster 429: Non-negativity of Exponential Polynomial Trigonometric Functions-a B-F sequence approach. [More] [Online version]
  • Hanzon, B. & Holland, F. (2010). On a Perron-Frobenius type result for non-negative impulse response functions. [More] [Online version]
  • Hanzon, B. & Holland, F. (2010). The long-term behaviour of Markov sequences. Mathematical Proceedings of the Royal Irish Academy, 110A(1), 163-185. [More] [Online version]
  • Devin, S., Hanzon, B. & Ribarits, T. (2010). A finite-dimensional HJM model: How important is arbitrage-free evolution?. International Journal of Theoretical and Applied Finance, 13(8), 1241-1263. [More] [Online version]
  • Forde, M. & Figueroa-López, J. E. (2010). The small-maturity smile for exponential Lévy models. [More] [Online version]
  • Forde, M. (2010). Hitting times, boundary classifications and the occupation time formula for a simple one-dimensional stochastic functional differential equation. [More] [Online version]
  • Forde, M. (2010). A one-dimensional stochastic functional differential equation with a given joint law for the terminal level and the supremum at an independent exponential time. [More] [Online version]
  • Forde, M., Jacquier, A. & Lee, R. (2010). The small-time smile and term structure of implied volatility under the Heston model. [More] [Online version]
  • Forde, M. (2010). The Large-maturity smile for the SABR model with non-zero correlation. [More] [Online version]
  • Appleby, J., Cheng, J. & Rodkina, A (2010). The split-step Euler--Maruyama method preserves asymptotic stability for simulated annealing problems. In Proceedings of Neural, Parallel and Scientific Computations, pages 31-36. [More] [Full text]
  • Appleby, J. (2010). On the positivity and zero crossings of solutions of stochastic Volterra integrodifferential equations. International Journal of Differential Equations, 2010(Article ID), 25 pp.. [More] [Full text]
  • Appleby, J., Kelly, C. & Rodkina, A. (2010). On the Use of Adaptive Meshes to Counter Overshoot in Solutions of Discretised Nonlinear Stochastic Differential Equations. International Journal of Difference Equations, 5(2), 129-148. [More] [Full text]
  • Appleby, J., Kelly, C., Rodkina, A. & Guzowska, M. (2010). Preservation of positivity in the solution of discretised stochastic differential equation. Applied Mathematics and Computation, 217(2), 763-774. [More] [Full text]
  • Appleby, J. & Lynch, T. (2010). On the pathwise large fluctuations of discretised SDEs. [More] [Full text]
  • Appleby, J., Rodkina, A. & McCarthy, M (2010). Exact growth rates of solutions of delay--dominated differential equations. In Proceedings of Neural, Parallel and Scientific Computations, pages 37-42. [More] [Full text]
  • Appleby, J. & Lynch, T. (2010). Asymptotic consistency in the large fluctuations of continuous and discretised market models with Markovian switching_1. [More] [Full text]
  • Appleby, J., Wu, H. & Mao, X. (2010). On the almost sure partial maxima of solutions of affine stochastic functional differential equations. SIAM Journal of Mathematical Analysis, 42(2), 646-–678. [More] [Full text]
  • Appleby, J. & Riedle, M. (2010). Stochastic Volterra differential equations in weighted spaces _1_1. Journal of Integral Equations and Applications, 22(1), 1-17. [More] [Full text]
  • Appleby, J. (2010). On Regularly Varying and History-Dependent Convergence Rates of Solutions of a Volterra Equation with Infinite Memory. Advances in Difference Equations, 2010(Article ID), 31pp. [More] [Full text]
  • Appleby, J., Wu, H. & Mao, X. (2010). Solutions of Stochastic Differential Equations obeying the Law of the Iterated Logarithm with Applications to Financial Markets_1. Electronic Journal of Probability, 24(Paper 13), 912-959. [More] [Full text]
  • Grandits, P., Kainhofer, R. & Temnov, G. (2010). On the impact of hidden trends for a compound Poisson model with Pareto-type claims. International Journal of Theoretical and Applied Finance, 13(6), 959-978. [More] [Online version]
  • Grandits, P. & Temnov, G. (2010). A consistency result for the Pareto distribution in the presence of inflation. Finance & Stochastics, 14(4), 569-591. [More] [Online version]
  • Forde, M. & Jacquier, A. (2010). The Large-maturity smile for the Heston model. Finance and Stochastics. [More] [Online version]
  • Forde, M., Jacquier, A. & Mijatovic, A. (2010). Asymptotic formulae for implied volatility in the Heston model. Proceedings of the Royal Society A, 466(2124), 3593-3620. [More] [Online version]
  • Guasoni, P., Rasonyi, M. & Schachermayer, W. (2010). The Fundamental Theorem of Asset Pricing for Continuous Processes under Small Transaction Costs. Annals of Finance, 6(2), 157-191. [More] [Online version]
  • Forde, M. (2010). Exact pricing and large-time asymptotics for the modified SABR model and the Brownian exponential functional. International Journal of Theoretical and Applied Finance. [More] [Online version]

Year: 2009

  • Hanzon, B., Olivi, M. & Peeters, R (2009). Subdiagonal pivot structures and associated canonical forms under state isometries. In Proceedings of the 15th IFAC Symposium on System Identification Saint-Malo, France, July 6-8, 2009, pages 1620-1625. [More] [Online version]
  • Appleby, J., Mao, X. & Riedle, M. (2009). Geometric Brownian Motion with delay: mean square characterisation. Proceedings of the American Mathematical Society, 137, 339-348. [More] [Full text]
  • Temnov, G. & Kucherenko, S. (2009). An approach to actuarial modelling with Quasi-Monte Carlo: simulation of random sums depending on stochastic factors. Informatics and its Applications, 3(3), 40–46. [More]
  • Shevchenko, P. & Temnov, G. (2009). Modelling operational risk data reported above a time varying threshold. Journal of Operational Risk, 4(2), 19–42. [More] [Online version]
  • Forde, M. & Jacquier, A. (2009). Robust approximations for pricing Asian options and volatility swaps under stochastic volatility. Applied Mathematical Finance, 17(3), 241-259. [More] [Online version]
  • Forde, M. & Jacquier, A. (2009). Small-time asymptotics for implied volatility under the Heston model. International Journal of Theoretical and Applied Finance, 12(6), 861-876. [More] [Online version]
  • Forde, M., Fouque, J.-P. & Feng, J. (2009). Short maturity asymptotics for a fast mean-reverting Heston stochastic volatility model. SIAM Journal on Financial Mathematics, 1, 126-141. [More] [Online version]

Year: 2008

Results 1 - 64 of 64